[1]余博强,等.含位势的超线性p-Laplace方程无穷多解的存在性[J].南京师范大学学报(自然科学版),2010,33(03):14-18.
 Yu Boqiang,Yao Yangxin,Zheng Qiufang,et al.Infinitely Many Solutions for a Superlinear p-Laplacian Equation With Hardy Potential[J].Journal of Nanjing Normal University(Natural Science Edition),2010,33(03):14-18.
点击复制

含位势的超线性p-Laplace方程无穷多解的存在性()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第33卷
期数:
2010年03期
页码:
14-18
栏目:
数学
出版日期:
2010-09-20

文章信息/Info

Title:
Infinitely Many Solutions for a Superlinear p-Laplacian Equation With Hardy Potential
作者:
余博强1 2 姚仰新1 郑秋芳1 沈 辉1
1. 华南理工大学理学院数学系, 广东广州, 510640 2. 广州城建职业学院基础部, 广东广州, 510900
Author(s):
Yu Boqiang12Yao Yangxin1Zheng Qiufang1Shen Hui1
1.Department of Mathematics,School of Science,South China University of Technology,Guangzhou 510640,China 2. Guangzhou C ity C ons truct ion College, Guangzhou 510900, Ch ina
关键词:
H ardy不等式 无穷多解 Ce ram i条件 喷泉定理
Keywords:
H ardy. s inequa lity infin itely many so lutions Ce ram i. s condition Founta in theorem
分类号:
O175.25
摘要:
研究了一类含Hardy位势的p阶Laplace方程,运用Hardy不等式验证了Cerami条件.进一步,通过带Cerami条件的喷泉定理讨论了无穷多解的存在性.
Abstract:
Th is paper considers a supe rlinear p-Laplac ian equation w ith H ardy po ten tia.l Thanks to H ardy. s inequa lity, infinite ly m any solutions are obtained through the Founta in theo rem w ith Ceram i. s cond ition

参考文献/References:

[ 1] Ga rc ia Azorero J, Pe ra l A lonso I. Ex istence and nonunqueness for the p-Laplac ian[ J]. Nonlinear e igenva lues Communications in P. D. E, 1987, 12( 12): 1 389-1 430.
[ 2] Garc ia A zorero J, Pera lA lonso I. M ultip lic ity of so lutions fo r e lliptic problem s w ith c ritica l exponent o rw ith a nonsymme tric term [ J]. Transac tions of the Ame ricanM athem atica l Soc ie ty, 1991, 323( 2): 877-895.
[ 3] Ub illa P. Mu ltiplicity resu lts fo r the 1-D im ensiona l gene ra lized p-Laplacian[ J] . JM ath Ana l App,l 1995, 190( 2 ): 611- 623.
[ 4] Caffare lli L, Kohn R, N irenberg L. F irst o rder interpo lation inequality w ith w e ights[ J]. CompusM a th, 1984( 53 ): 259- 275.
[ 5] Bartsch T. Infin itym any so lutions o f a symm etr ic Dir ichlet prob lem [ J]. Nonl Ana l TMA, 1993, 20: 1 205-1 216.
[ 6] Yang H, Fan X L. Ex isitence o f infin ity m any solutions o f the p-Laplace equation w ith p-concave and convex nonlinearities [ J] . J Lanzhou Univ Nat Sc,i 1992, 35( 2): 12-16.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金( 10471047) . 通讯联系人: 姚仰新, 教授, 研究方向: 非线性偏微分方程及其应用. E-m ail:mayxyao@ scut. edu. cn
更新日期/Last Update: 2013-04-08